UM  > 科技學院  > 數學系
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions
Morais J.1; Perez-de la Rosa M.A.3; Kou K.I.2
2015
Source PublicationWave Motion
ISSN01652125
Volume57Pages:112-128
Abstract

This paper introduces the Oblate Spheroidal Quaternionic Wave Functions (OSQWFs), which extend the oblate spheroidal wave functions introduced in the late 1950s by C. Flammer. We show that the theory of the OSQWFs is determined by the Moisil-Teodorescu type operator with quaternionic variable coefficients. We show the connections between the solutions of the radial and angular equations and of the Chebyshev equation, on one hand, and the quaternionic hyperholomorphic and anti-hyperholomorphic functions on the other. We proceed the paper establishing an analogue of the Cauchy's integral formula as well as analogues of the boundary value properties such as Sokhotski-Plemelj formulas, the D-hyperholomorphic extension of a given Hölder function and on the square of the singular integral operator for this version of quaternionic function theory. To progress in this direction, we show how the D-hyperholomorphic OSQWFs (with a bandwidth parameter c=0) of any order look like, without belabor them. With the help of these functions, we construct a complete orthogonal system for the L-space consisting of D-hyperholomorphic OSQWFs. A big breakthrough is that the orthogonality of the basis elements does not depend on the shape of the oblate spheroids, but only on the location of the foci of the ellipse generating the spheroid. As an application, we prove an explicit formula of the quaternionic D-hyperholomorphic Bergman kernel function over oblate spheroids in R. In addition, we provide the reader with some plot examples that demonstrate the effectiveness of our approach.

KeywordBergman Kernel Function Ferrer's Associated Legendre Functions Helmholtz Equation Oblate Spheroidal Wave Functions Quaternionic Analysis
DOI10.1016/j.wavemoti.2015.03.007
URLView the original
Indexed BySCI
Language英语
WOS Research AreaAcoustics ; Mechanics ; Physics
WOS SubjectAcoustics ; Mechanics ; Physics, Multidisciplinary
WOS IDWOS:000357223200007
Fulltext Access
Citation statistics
Cited Times [WOS]:4   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Instituto Tecnológico Autonómo de México
2.Universidade de Macau
3.Instituto Politécnico Nacional
Recommended Citation
GB/T 7714
Morais J.,Perez-de la Rosa M.A.,Kou K.I.. Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions[J]. Wave Motion,2015,57:112-128.
APA Morais J.,Perez-de la Rosa M.A.,&Kou K.I..(2015).Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions.Wave Motion,57,112-128.
MLA Morais J.,et al."Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions".Wave Motion 57(2015):112-128.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Morais J.]'s Articles
[Perez-de la Rosa M.A.]'s Articles
[Kou K.I.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Morais J.]'s Articles
[Perez-de la Rosa M.A.]'s Articles
[Kou K.I.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Morais J.]'s Articles
[Perez-de la Rosa M.A.]'s Articles
[Kou K.I.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.